# SDR CWQA071203

- Difficulty date: December 12, 2007
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N725SC
- Make and model: Lear 60LEAR
- Aircraft serial: 083
- Aircraft time: 3,748 hours, 2,614 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Bypass Valve
- Part number: 2744148513
- Part serial: 9AL44
- Condition: Inoperative
- Location: Anti-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT BOTH BLEED AIR OVERHEAT LIGHT ILLUMINATED. CREW DIVERTED TO KDEN. DURING MAINTENANCE, LEFT ENGINE ANTI-ICE BYPASS VALVE WAS FOUND DEFECTIVE. VALVE WAS REPLACED IN ACCORDANCE TO AIRCRAFT MAINTENANCE MANUAL AND RETUNED TO SERVICE.
